# SDR MALA080065

- Difficulty date: May 5, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 21,214 hours, 23,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 630-686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD SEAT TRACK FOUND CORRODED ON TOP FROM STA 630-686.  LT INBOARD SEAT TRACK REMOVED AND REPLACED WITH NEW PART AS PER SRM 51-40-21 AND E/O S53060 PART NUMBER B53004-1.
